# SDR HALA2018123100682

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 37,649 hours, 6,118 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Idg Oil Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ELEC IDG 1 OIL SYS FAULT.// RESET ACFT ELEC SYS PER TSM 24-20-00. OPS NORMAL.
